# SDR UIEA01016

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602611
- Condition: Scratched
- Location: Fuselage
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND SEAT TRACK GOUGED/SCRATCHED AT LBL 98.58 BETWEEN STATION 1030 AND 1135.  ALL AREAS BLENDED PER SRM 51-10-01.  HFEC INSPECTION PERFORMED.  ALL FOUND WITHIN LIMITS PER SRM 53-10-01.  FOUND SEAT TRACK LBL 75.92 GOUGED/SCRATCHED AT STATION 1222.  SEAT TRACK LUGS AFTER BLENDING WERE BELOW LIMITS PER SRM 53-10-01.  REPAIR SCHEME REMOVED LUGS AT THIS LOCATION TO PREVENT FUTURE USE OF THIS LOCATION.  (M)
